Filtros : base.keyword"Produção científica" Limpar

Filtros



Limitar por data


  • Nome do evento: Joint Meeting Brazil-France in Mathematics. Unidade: IME

    Assuntos: Teoria De Sistemas E Controle

    Versão PublicadaAcesso à fonteComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FISHER, Albert Meads. Finite and infinite measures for adic transformations. Anais.. Rio de Janeiro: Impa, 2019.Disponível em: .
    • APA

      Fisher, A. M. (2019). Finite and infinite measures for adic transformations. In . Rio de Janeiro: Impa. Recuperado de https://impa.br/wp-content/uploads/2019/07/Book-of-abstracts.pdf
    • NLM

      Fisher AM. Finite and infinite measures for adic transformations [Internet]. 2019 ;Available from: https://impa.br/wp-content/uploads/2019/07/Book-of-abstracts.pdf
    • Vancouver

      Fisher AM. Finite and infinite measures for adic transformations [Internet]. 2019 ;Available from: https://impa.br/wp-content/uploads/2019/07/Book-of-abstracts.pdf
  • In: Journal d'Analyse Mathématique. Unidade: IME

    Assuntos: Teoria Ergódica, Medida E Integração, Equações Diferenciais Parciais

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FISHER, Albert Meads; TALET, Marina. Asymptotic self-similarity and order-two ergodic theorems for renewal flows. Journal d'Analyse Mathématique, New York, v. 127, n. 1, p. 1-45, 2015. Disponível em: < http://dx.doi.org/10.1007/s11854-015-0022-4 > DOI: 10.1007/s11854-015-0022-4.
    • APA

      Fisher, A. M., & Talet, M. (2015). Asymptotic self-similarity and order-two ergodic theorems for renewal flows. Journal d'Analyse Mathématique, 127( 1), 1-45. doi:10.1007/s11854-015-0022-4
    • NLM

      Fisher AM, Talet M. Asymptotic self-similarity and order-two ergodic theorems for renewal flows [Internet]. Journal d'Analyse Mathématique. 2015 ; 127( 1): 1-45.Available from: http://dx.doi.org/10.1007/s11854-015-0022-4
    • Vancouver

      Fisher AM, Talet M. Asymptotic self-similarity and order-two ergodic theorems for renewal flows [Internet]. Journal d'Analyse Mathématique. 2015 ; 127( 1): 1-45.Available from: http://dx.doi.org/10.1007/s11854-015-0022-4
  • In: Ergodic Theory and Dynamical Systems. Unidade: IME

    Assuntos: Sistemas Dinâmicos, Teoria Ergódica, Teoria Dos Números

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FISHER, Albert Meads; SCHMIDT, Thomas A. Distribution of approximants and geodesic flows. Ergodic Theory and Dynamical Systems, Cambridge, Cambridge University Press, v. 34, n. 6, p. 1832-1848, 2014. Disponível em: < http://dx.doi.org/10.1017/etds.2013.23 > DOI: 10.1017/etds.2013.23.
    • APA

      Fisher, A. M., & Schmidt, T. A. (2014). Distribution of approximants and geodesic flows. Ergodic Theory and Dynamical Systems, 34( 6), 1832-1848. doi:10.1017/etds.2013.23
    • NLM

      Fisher AM, Schmidt TA. Distribution of approximants and geodesic flows [Internet]. Ergodic Theory and Dynamical Systems. 2014 ; 34( 6): 1832-1848.Available from: http://dx.doi.org/10.1017/etds.2013.23
    • Vancouver

      Fisher AM, Schmidt TA. Distribution of approximants and geodesic flows [Internet]. Ergodic Theory and Dynamical Systems. 2014 ; 34( 6): 1832-1848.Available from: http://dx.doi.org/10.1017/etds.2013.23
  • In: Discrete and Continuous Dynamical Systems - Supplement. Unidade: IME

    Assuntos: Difeomorfismos, Topologia Dinâmica

    Acesso à fonteComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALMEIDA, Joao P; FISHER, Albert Meads; PINTO, Alberto A; RAND, David A. Anosov diffeomorphisms. Discrete and Continuous Dynamical Systems - Supplement, Springfield, p. 837–845, 2013. Disponível em: < https://aimsciences.org/journals/pdfs.jsp?paperID=9280&mode=full >.
    • APA

      Almeida, J. P., Fisher, A. M., Pinto, A. A., & Rand, D. A. (2013). Anosov diffeomorphisms. Discrete and Continuous Dynamical Systems - Supplement, 837–845. Recuperado de https://aimsciences.org/journals/pdfs.jsp?paperID=9280&mode=full
    • NLM

      Almeida JP, Fisher AM, Pinto AA, Rand DA. Anosov diffeomorphisms [Internet]. Discrete and Continuous Dynamical Systems - Supplement. 2013 ; 837–845.Available from: https://aimsciences.org/journals/pdfs.jsp?paperID=9280&mode=full
    • Vancouver

      Almeida JP, Fisher AM, Pinto AA, Rand DA. Anosov diffeomorphisms [Internet]. Discrete and Continuous Dynamical Systems - Supplement. 2013 ; 837–845.Available from: https://aimsciences.org/journals/pdfs.jsp?paperID=9280&mode=full
  • In: Annales de l'Institut Henri Poincaré Probabilités et Statistiques. Unidade: IME

    Assuntos: Teoria Ergódica

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FISHER, Albert Meads; TALET, Marina. Dynamical attraction to stable processes. Annales de l'Institut Henri Poincaré Probabilités et Statistiques, Paris, Gauthier-Villars, v. 48, n. 2, p. 551-578, 2012. Disponível em: < http://dx.doi.org/10.1214/10-AIHP411 > DOI: 10.1214/10-aihp411.
    • APA

      Fisher, A. M., & Talet, M. (2012). Dynamical attraction to stable processes. Annales de l'Institut Henri Poincaré Probabilités et Statistiques, 48( 2), 551-578. doi:10.1214/10-aihp411
    • NLM

      Fisher AM, Talet M. Dynamical attraction to stable processes [Internet]. Annales de l'Institut Henri Poincaré Probabilités et Statistiques. 2012 ; 48( 2): 551-578.Available from: http://dx.doi.org/10.1214/10-AIHP411
    • Vancouver

      Fisher AM, Talet M. Dynamical attraction to stable processes [Internet]. Annales de l'Institut Henri Poincaré Probabilités et Statistiques. 2012 ; 48( 2): 551-578.Available from: http://dx.doi.org/10.1214/10-AIHP411
  • In: Dynamics, games and science I. Nome do evento: Dynamics, Games and Science I - DYNA 2008. Unidade: IME

    Assuntos: Difeomorfismos, Topologia Dinâmica

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALMEIDA, Joao P; FISHER, Albert Meads; PINTO, Alberto A; RAND, David A. Anosov and circle diffeomorphisms. Anais.. New York: Springer, 2011.Disponível em: DOI: 10.1007%2F978-3-642-11456-4.
    • APA

      Almeida, J. P., Fisher, A. M., Pinto, A. A., & Rand, D. A. (2011). Anosov and circle diffeomorphisms. In Dynamics, games and science I. New York: Springer. doi:10.1007%2F978-3-642-11456-4
    • NLM

      Almeida JP, Fisher AM, Pinto AA, Rand DA. Anosov and circle diffeomorphisms [Internet]. Dynamics, games and science I. 2011 ;Available from: http://dx.doi.org/10.1007%2F978-3-642-11456-4
    • Vancouver

      Almeida JP, Fisher AM, Pinto AA, Rand DA. Anosov and circle diffeomorphisms [Internet]. Dynamics, games and science I. 2011 ;Available from: http://dx.doi.org/10.1007%2F978-3-642-11456-4
  • In: Electronic Journal of Probability. Unidade: IME

    Assuntos: Teoremas Limites

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FISHER, Albert Meads; TALET, Marina. The self-similar dynamics of renewal processes. Electronic Journal of Probability, Seatle, Wash.] Electronic Journal of Probability and Electronic Communications in Probability, v. 16, p. 929-961, 2011. Disponível em: < https://doi.org/10.1214/EJP.v16-888 > DOI: 10.1214/EJP.v16-888.
    • APA

      Fisher, A. M., & Talet, M. (2011). The self-similar dynamics of renewal processes. Electronic Journal of Probability, 16, 929-961. doi:10.1214/EJP.v16-888
    • NLM

      Fisher AM, Talet M. The self-similar dynamics of renewal processes [Internet]. Electronic Journal of Probability. 2011 ; 16 929-961.Available from: https://doi.org/10.1214/EJP.v16-888
    • Vancouver

      Fisher AM, Talet M. The self-similar dynamics of renewal processes [Internet]. Electronic Journal of Probability. 2011 ; 16 929-961.Available from: https://doi.org/10.1214/EJP.v16-888
  • In: Stochastics and Dynamics. Unidade: IME

    Assuntos: Teoria Ergódica

    Acesso à fonteComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FISHER, Albert Meads. Nonstationary mixing and the unique ergodicity of adic transformations. Stochastics and Dynamics, Singapore, World Scientific, v. 9, n. 3, p. 335-391, 2009. Disponível em: < https://doi-org.ez67.periodicos.capes.gov.br/10.1142/S0219493709002701 >.
    • APA

      Fisher, A. M. (2009). Nonstationary mixing and the unique ergodicity of adic transformations. Stochastics and Dynamics, 9( 3), 335-391. Recuperado de https://doi-org.ez67.periodicos.capes.gov.br/10.1142/S0219493709002701
    • NLM

      Fisher AM. Nonstationary mixing and the unique ergodicity of adic transformations [Internet]. Stochastics and Dynamics. 2009 ; 9( 3): 335-391.Available from: https://doi-org.ez67.periodicos.capes.gov.br/10.1142/S0219493709002701
    • Vancouver

      Fisher AM. Nonstationary mixing and the unique ergodicity of adic transformations [Internet]. Stochastics and Dynamics. 2009 ; 9( 3): 335-391.Available from: https://doi-org.ez67.periodicos.capes.gov.br/10.1142/S0219493709002701
  • In: Journal d'Analyse Mathématique. Unidade: IME

    Assuntos: Teoria Ergódica

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FERENCZI, Sebastien; FISHER, Albert Meads; TALET, Marina. Minimality and unique ergodicity for adic transformations. Journal d'Analyse Mathématique, Jerusalem, Springer, v. 109, n. 1, p. 1-31, 2009. Disponível em: < https://doi-org.ez67.periodicos.capes.gov.br/10.1007/s11854-009-0027-y > DOI: 10.1007/s11854-009-0027-y.
    • APA

      Ferenczi, S., Fisher, A. M., & Talet, M. (2009). Minimality and unique ergodicity for adic transformations. Journal d'Analyse Mathématique, 109( 1), 1-31. doi:10.1007/s11854-009-0027-y
    • NLM

      Ferenczi S, Fisher AM, Talet M. Minimality and unique ergodicity for adic transformations [Internet]. Journal d'Analyse Mathématique. 2009 ; 109( 1): 1-31.Available from: https://doi-org.ez67.periodicos.capes.gov.br/10.1007/s11854-009-0027-y
    • Vancouver

      Ferenczi S, Fisher AM, Talet M. Minimality and unique ergodicity for adic transformations [Internet]. Journal d'Analyse Mathématique. 2009 ; 109( 1): 1-31.Available from: https://doi-org.ez67.periodicos.capes.gov.br/10.1007/s11854-009-0027-y
  • In: Ergodic Theory and Dynamical Systems. Unidade: IME

    Assuntos: Sistemas Dinâmicos

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ARNOUX, Pierre; FISHER, Albert Meads. Anosov families, renormalization and non-stationary subshifts. Ergodic Theory and Dynamical Systems, Cambridge, Cambridge University Press, v. 25, n. 3, p. 661-709, 2005. Disponível em: < http://dx.doi.org/10.1017/s0143385704000641 > DOI: 10.1017/s0143385704000641.
    • APA

      Arnoux, P., & Fisher, A. M. (2005). Anosov families, renormalization and non-stationary subshifts. Ergodic Theory and Dynamical Systems, 25( 3), 661-709. doi:10.1017/s0143385704000641
    • NLM

      Arnoux P, Fisher AM. Anosov families, renormalization and non-stationary subshifts [Internet]. Ergodic Theory and Dynamical Systems. 2005 ; 25( 3): 661-709.Available from: http://dx.doi.org/10.1017/s0143385704000641
    • Vancouver

      Arnoux P, Fisher AM. Anosov families, renormalization and non-stationary subshifts [Internet]. Ergodic Theory and Dynamical Systems. 2005 ; 25( 3): 661-709.Available from: http://dx.doi.org/10.1017/s0143385704000641
  • In: Fractal geometry and stochastics III. Unidade: IME

    Assuntos: Geodésia Geométrica

    Acesso à fonteComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FISHER, Albert Meads. Small-scale structure via flows. In: Fractal geometry and stochastics III[S.l: s.n.], 2004.Disponível em: .
    • APA

      Fisher, A. M. (2004). Small-scale structure via flows. In Fractal geometry and stochastics III. Basel: Birkhauser. Recuperado de https://www.ime.usp.br/~afisher/ps/04-fisher5.pdf
    • NLM

      Fisher AM. Small-scale structure via flows [Internet]. In: Fractal geometry and stochastics III. Basel: Birkhauser; 2004. Available from: https://www.ime.usp.br/~afisher/ps/04-fisher5.pdf
    • Vancouver

      Fisher AM. Small-scale structure via flows [Internet]. In: Fractal geometry and stochastics III. Basel: Birkhauser; 2004. Available from: https://www.ime.usp.br/~afisher/ps/04-fisher5.pdf
  • In: Proceedings of the London Mathematical Society. Unidade: IME

    Assuntos: Sistemas Dinâmicos, Teoria Ergódica, Polinômios

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BEDFORD, Tim; FISHER, Albert Meads; URBAŃSKI, Mariusz. The scenery flow for hyperbolic Julia sets. Proceedings of the London Mathematical Society, Oxford, Cambridge University Press, v. 85, n. 2, p. 467-492, 2002. Disponível em: < http://dx.doi.org/10.1112/s002461150201362x > DOI: 10.1112/s002461150201362x.
    • APA

      Bedford, T., Fisher, A. M., & Urbański, M. (2002). The scenery flow for hyperbolic Julia sets. Proceedings of the London Mathematical Society, 85( 2), 467-492. doi:10.1112/s002461150201362x
    • NLM

      Bedford T, Fisher AM, Urbański M. The scenery flow for hyperbolic Julia sets [Internet]. Proceedings of the London Mathematical Society. 2002 ; 85( 2): 467-492.Available from: http://dx.doi.org/10.1112/s002461150201362x
    • Vancouver

      Bedford T, Fisher AM, Urbański M. The scenery flow for hyperbolic Julia sets [Internet]. Proceedings of the London Mathematical Society. 2002 ; 85( 2): 467-492.Available from: http://dx.doi.org/10.1112/s002461150201362x
  • In: Nonlinearity. Unidade: IME

    Assuntos: Sistemas Dinâmicos

    Acesso à fonteComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FISHER, Albert Meads; LOPES, Artur Oscar. Exact bounds for the polynomial decay of correlation 1/f noise and the CLT for the equilibrium state of a non-Holder potential. Nonlinearity, Bristol, IOP Publishing, v. 14, n. 4, p. 1071-1104, 2001. Disponível em: < http://dx.doi.org/10.1088/0951-7715/14/5/310 >.
    • APA

      Fisher, A. M., & Lopes, A. O. (2001). Exact bounds for the polynomial decay of correlation 1/f noise and the CLT for the equilibrium state of a non-Holder potential. Nonlinearity, 14( 4), 1071-1104. Recuperado de http://dx.doi.org/10.1088/0951-7715/14/5/310
    • NLM

      Fisher AM, Lopes AO. Exact bounds for the polynomial decay of correlation 1/f noise and the CLT for the equilibrium state of a non-Holder potential [Internet]. Nonlinearity. 2001 ; 14( 4): 1071-1104.Available from: http://dx.doi.org/10.1088/0951-7715/14/5/310
    • Vancouver

      Fisher AM, Lopes AO. Exact bounds for the polynomial decay of correlation 1/f noise and the CLT for the equilibrium state of a non-Holder potential [Internet]. Nonlinearity. 2001 ; 14( 4): 1071-1104.Available from: http://dx.doi.org/10.1088/0951-7715/14/5/310
  • In: Chinese Annals of Mathematics. Series B. Unidade: IME

    Assuntos: Topologia Dinâmica

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ARNOUX, Pierre; FISHER, Albert Meads. The scenery flow for geometric structures on the torus: the linear setting. Chinese Annals of Mathematics. Series B, Shanghai, World Scientific, v. 22, n. 4, p. 427-470, 2001. Disponível em: < https://doi-org.ez67.periodicos.capes.gov.br/10.1142/S0252959901000425 > DOI: 10.1142/S0252959901000425.
    • APA

      Arnoux, P., & Fisher, A. M. (2001). The scenery flow for geometric structures on the torus: the linear setting. Chinese Annals of Mathematics. Series B, 22( 4), 427-470. doi:10.1142/S0252959901000425
    • NLM

      Arnoux P, Fisher AM. The scenery flow for geometric structures on the torus: the linear setting [Internet]. Chinese Annals of Mathematics. Series B. 2001 ; 22( 4): 427-470.Available from: https://doi-org.ez67.periodicos.capes.gov.br/10.1142/S0252959901000425
    • Vancouver

      Arnoux P, Fisher AM. The scenery flow for geometric structures on the torus: the linear setting [Internet]. Chinese Annals of Mathematics. Series B. 2001 ; 22( 4): 427-470.Available from: https://doi-org.ez67.periodicos.capes.gov.br/10.1142/S0252959901000425
  • In: Bulletin of the London Mathematical Society. Unidade: IME

    Assuntos: Sistemas Dinâmicos, Teoria Ergódica

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FISHER, Albert Meads; URBAŃSKI, Mariusz. On invariant line fields. Bulletin of the London Mathematical Society, London, Wiley, v. 32, n. 5, p. 555-570, 2000. Disponível em: < http://dx.doi.org/10.1112/s0024609300007335 > DOI: 10.1112/s0024609300007335.
    • APA

      Fisher, A. M., & Urbański, M. (2000). On invariant line fields. Bulletin of the London Mathematical Society, 32( 5), 555-570. doi:10.1112/s0024609300007335
    • NLM

      Fisher AM, Urbański M. On invariant line fields [Internet]. Bulletin of the London Mathematical Society. 2000 ; 32( 5): 555-570.Available from: http://dx.doi.org/10.1112/s0024609300007335
    • Vancouver

      Fisher AM, Urbański M. On invariant line fields [Internet]. Bulletin of the London Mathematical Society. 2000 ; 32( 5): 555-570.Available from: http://dx.doi.org/10.1112/s0024609300007335


Biblioteca Digital de Produção Intelectual da Universidade de São Paulo     2012 - 2020